RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 229, Number 4, Pages 794–796 (Mi dan40522)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the singular numbers of integral operators

B. D. Kotlyar

Research and development Design Institute of Automation ferrous metallurgy, Dnipropetrovsk

Full text: PDF file (331 kB)

Bibliographic databases:
Presented: Л. В. Канторович
Received: 04.03.1976

Citation: B. D. Kotlyar, “On the singular numbers of integral operators”, Dokl. Akad. Nauk SSSR, 229:4 (1976), 794–796

Citation in format AMSBIB
\Bibitem{Kot76}
\by B.~D.~Kotlyar
\paper On the singular numbers of integral operators
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 229
\issue 4
\pages 794--796
\mathnet{http://mi.mathnet.ru/dan40522}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0423018}
\zmath{https://zbmath.org/?q=an:0351.47036}


Linking options:
  • http://mi.mathnet.ru/eng/dan40522
  • http://mi.mathnet.ru/eng/dan/v229/i4/p794

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Birman, M. Z. Solomyak, “Estimates of singular numbers of integral operators”, Russian Math. Surveys, 32:1 (1977), 15–89  mathnet  crossref  mathscinet  zmath
    2. T. N. Kozubenko, B. D. Kotlyar, “The singular numbers of operators increasing smoothness in the anisotropic case”, Russian Math. Surveys, 35:4 (1980), 171–172  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:11
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019